We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

Homology of moduli spaces of linkages in high-dimensional Euclidean space.

Schuetz, Dirk (2013) 'Homology of moduli spaces of linkages in high-dimensional Euclidean space.', Algebraic & geometric topology., 13 (2). pp. 1183-1224.


We study the topology of moduli spaces of closed linkages in ℝd depending on a length vector ℓ ∈ ℝn. In particular, we use equivariant Morse theory to obtain information on the homology groups of these spaces, which works best for odd d. In the case d = 5 we calculate the Poincaré polynomial in terms of combinatorial information encoded in the length vector.

Item Type:Article
Keywords:Moduli spaces, Linkages, Homology.
Full text:(AM) Accepted Manuscript
Download PDF
Publisher Web site:
Date accepted:No date available
Date deposited:02 May 2013
Date of first online publication:2013
Date first made open access:No date available

Save or Share this output

Look up in GoogleScholar